Posterior Reversible Encephalopathy Occurring During Treatment With Palbociclib.
Аннотация
Palbociclib (Ibrance™) has been marketed since 2015 for patients with metastatic hormone-receptor-positive breast cancer. We report here the case of a patient who presented with a posterior reversible encephalopathy syndrome (PRES) during treatment with this new targeted therapy. The 67-year-old woman presented prodromal headaches followed by occurrences of two episodes of generalized convulsive seizures. The brain MRI revealed a bilateral, globally symmetrical, sub-cortical parietooccipital fluid-attenuated inversion recovery (FLAIR) hypersignal of the white matter. The patient recovered after palbociclib discontinuation with no further neurological signs. A follow-up MRI performed one month upon palbociclib discontinuation showed a decrease in the FLAIR signal abnormalities. Altogether, the clinical presentation was consistent with PRES. This case report aims to encourage physicians whom patients are treated with cyclin-dependent kinase 4/6 inhibitors to cautiously monitor symptoms suggesting PRES in contexts known to promote its occurrence such as that of arterial hypertension, immunosuppression, and/or autoimmune disease. PRES should be considered in the event of seizure, headache, and/or visual disturbances.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.